# SDR COMA0760419

- Difficulty date: June 1, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 23,156 hours, 21,480 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 97308H9282
- Condition: Cracked
- Location: Cockpit
- Part time: 23,156 hours, 21,480 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5383 - F/O SIDE WINDOW CRACKED.  FOLLOWED QRH, DESCENDED, REDUCED DIFFERENTIAL PRESSURE TO 6.0.  REPLACED F/O SIDE WINDOW.  NO FURTHER DEFECTS.
